Hair Loss Treatments
Hair Loss & Alopecia Information, Support, and Treatments
Page 1 of 3 123 LastLast
Results 1 to 10 of 23
  1. #1
    Senior Member
    Join Date
    Jun 2008
    Posts
    712

    i have Erectile dysfunction.......

    i used fin and dut in the past

    last time i used was close to 2 yrs ago , and latley its very hard to get erect when i was with a girl in bed last week , was very embarrasing


    im trying not to stress but what can i do about this ?

    and has anyone who had this found something helpful ?

  2. #2
    Senior Member
    Join Date
    Apr 2011
    Posts
    1,290

    Re: i have Erectile dysfunction.......

    I am not sure why this is in a hairloss forum. The fact that the last time you took Fin or Dut was 24 months ago means that you have a problem that is completely unrelated to Fin or Dut.

    Go see a doctor.

  3. #3
    Senior Member
    Join Date
    Jun 2008
    Posts
    712

    Re: i have Erectile dysfunction.......

    Quote Originally Posted by Rawtashk
    I am not sure why this is in a hairloss forum. The fact that the last time you took Fin or Dut was 24 months ago means that you have a problem that is completely unrelated to Fin or Dut.

    Go see a doctor.


    you do realize the side effects are permanent in some cases

  4. #4
    Super Moderator Cassin's Avatar
    Join Date
    Aug 2003
    Location
    Atlanta Georgia
    Posts
    8,432

    Re: i have Erectile dysfunction.......

    Weren't you freaking out about fin the day after you took it? I remember you stressing about a few dozen things

  5. #5
    Senior Member
    Join Date
    Jun 2008
    Posts
    712

    Re: i have Erectile dysfunction.......

    Quote Originally Posted by cassin
    Weren't you freaking out about fin the day after you took it? I remember you stressing about a few dozen things

    def not me


    i havnt been here for the longest time , and i always spoke high about fin until now

  6. #6
    Senior Member s.a.f's Avatar
    Join Date
    Sep 2006
    Location
    UK the Home of the worst HT surgeons in the world
    Posts
    8,813

    Re: i have Erectile dysfunction.......

    Quote Originally Posted by king-
    i used fin and dut in the past

    last time i used was close to 2 yrs ago , and latley its very hard to get erect when i was with a girl in bed last week , was very embarrasing


    im trying not to stress but what can i do about this ?

    and has anyone who had this found something helpful ?
    If you did'nt have ED 2 yrs ago when you were actually taking the stuff then you cant blame it on it now, I dont think it stays in the system for 2 years!

    ED happens to some guys most of whom will never have even heard of Fin or Dut. Go see a Dr.
    *Voice of reason on HLT since 2007*
    Quote Originally Posted by CCS
    I don't need to marry the woman I'll get HM for that. just need to have fun for a month till she finds out, and have a fast turnover rate if she dumps me. If the piece looks good turnover shouldnt b a issue. Just break contact with her & her friends if she has a bigmouth
    it is not your lack of drink, but muscles or face thats the reason. The only reason they'd want you to drink is so you focus on that and dont hit on them I don't even go to partys, at least not till I get more muscle on my arms.

  7. #7
    Senior Member Thom's Avatar
    Join Date
    Dec 2010
    Posts
    1,015

    Re: i have Erectile dysfunction.......

    Maybe you weren't that attracted to her.

  8. #8
    Senior Member monty1978's Avatar
    Join Date
    Sep 2007
    Location
    UK
    Age
    36
    Posts
    2,947

    Re: i have Erectile dysfunction.......

    If you smoke, don't! Take arginine in quite high doses on an empty stomach.

    Do the above for 2 weeks and if still having problems go and see your gp!
    It's the bolt, it's the buzz, it's the sheer f*ck offness of it all

  9. #9
    Senior Member
    Join Date
    Oct 2011
    Posts
    104

    Re: i have Erectile dysfunction.......

    I agree with Monty on the L-Arginine, take it on an empty stomach before you go to bed. You can also try some cardio exercise or better yet try intermittent fasting, it helped increase my libido. Dont ask me how because I have no idea.

  10. #10
    Senior Member
    Join Date
    Jun 2008
    Posts
    712

    Re: i have Erectile dysfunction.......

    Quote Originally Posted by shivers20
    I agree with Monty on the L-Arginine, take it on an empty stomach before you go to bed. You can also try some cardio exercise or better yet try intermittent fasting, it helped increase my libido. Dont ask me how because I have no idea.

    thanks guys , ill try that how much mg you guys take?

Similar Threads

  1. To all new users with erectile dysfunction
    By eth0 in forum Dealing with Side Effects
    Replies: 5
    Last Post: June 30th, 2010, 11:25 PM
  2. FIn causes permanent Erectile Dysfunction??
    By dsosa22 in forum Dealing with Side Effects
    Replies: 3
    Last Post: June 3rd, 2009, 01:40 AM
  3. Erectile Dysfunction Forums?
    By Flavio in forum Dealing with Side Effects
    Replies: 1
    Last Post: February 8th, 2009, 03:38 PM
  4. Can ephedrine cause erectile dysfunction?
    By in forum Health and Fitness
    Replies: 8
    Last Post: July 5th, 2007, 10:11 PM
  5. Rogaine for Erectile Dysfunction
    By Administrator in forum New Research, Studies, and Technologies
    Replies: 2
    Last Post: March 6th, 2007, 07:21 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •